# SDR CALA2009092500571

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 27,076 hours, 8,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOORS EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FRONT LEFT AND AFT LEFT EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS IAW AMM 33-51-06.  OPS CHECKS GOOD.
